# SDR ASAA2012100293007

- Difficulty date: October 2, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 8,887 hours, 2,823 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: False Activation
- Location: Flt Director
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DISPLAY SOURCE ANNUNCIATOR ON BOTH VDI.  RAN CK LIST.  NO SECONDARY INDICATIONS NOTED. CAPTAIN'S FLT DIRECTOR DISAPPEARED,  APPROX 1500 AGL ON APPROACH.   DOWN POWERED AND REAPPLIED POWER TO ACFT.  ALL SYSTEMS OPERATE NORMALLY NOW.  NO REOCCURRENCE. ACCOMPLISHED LWMP SYSTEM TESTS - REF 22-00-01-730-801BITE GROUP NR 49 LAND VERIFY REF 22-11-00 AND SMM 34-36-00 HEADINGS SYS TEST, ALL OPS CHECKED GOOD.
